# SDR ASAA2022010737149

- Difficulty date: January 7, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 56,780 hours, 19,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: BAC1505101645
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST INBD SUPPORT FOR FAIRING PANEL 193AR REQUIRES FABRICATION. GROUNDED - YES. FABRICATED MOST I/B SUPPORT FOR FAIRING PANEL 193AR IAW B737-800 SRM 51-40-05-0G-0.
